# SDR SWIA201126402

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 23,626 hours, 19,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 6860)  RECONNECTED WIRE ON AFT FLOOR EMERGENCY LIGHT.
